Syndrome of inappropriate antidiuretic hormone secretion caused by high-dose bolus interleukin-2 therapy for metastatic melanoma

Myke R. Green, Joseph E. Woolery, Emad - Elquza

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Melanoma is a relatively common cancer and is often associated with a dire prognosis once diagnosed as metastatic. Immunomodulatory therapy with high-dose bolus interleukin-2 may provide durable responses, albeit in a small subset of those afflicted with metastatic melanoma. High-dose interleukin-2 is well-known to cause substantial toxicities, both acute and delayed. We report on a single case of syndrome of inappropriate antidiuretic hormone secretion in a patient with metastatic melanoma with metastases to the lung and liver which was associated with high-dose bolus interleukin-2 therapy.

Original languageEnglish (US)
JournalAmerican Journal of Therapeutics
Volume18
Issue number5
DOIs
StatePublished - Sep 2011

Fingerprint

Inappropriate ADH Syndrome
Interleukin-2
Melanoma
Immunomodulation
Therapeutics
Neoplasm Metastasis
Lung
Liver
Neoplasms

Keywords

  • interleukin-2
  • melanoma
  • SIADH
  • syndrome of inappropriate antidiuretic hormone

ASJC Scopus subject areas

  • Pharmacology
  • Pharmacology (medical)

Cite this

Syndrome of inappropriate antidiuretic hormone secretion caused by high-dose bolus interleukin-2 therapy for metastatic melanoma. / Green, Myke R.; Woolery, Joseph E.; Elquza, Emad -.

In: American Journal of Therapeutics, Vol. 18, No. 5, 09.2011.

Research output: Contribution to journalArticle

@article{b1ba3dc5c64040809eae1178e6a39506,
title = "Syndrome of inappropriate antidiuretic hormone secretion caused by high-dose bolus interleukin-2 therapy for metastatic melanoma",
abstract = "Melanoma is a relatively common cancer and is often associated with a dire prognosis once diagnosed as metastatic. Immunomodulatory therapy with high-dose bolus interleukin-2 may provide durable responses, albeit in a small subset of those afflicted with metastatic melanoma. High-dose interleukin-2 is well-known to cause substantial toxicities, both acute and delayed. We report on a single case of syndrome of inappropriate antidiuretic hormone secretion in a patient with metastatic melanoma with metastases to the lung and liver which was associated with high-dose bolus interleukin-2 therapy.",
keywords = "interleukin-2, melanoma, SIADH, syndrome of inappropriate antidiuretic hormone",
author = "Green, {Myke R.} and Woolery, {Joseph E.} and Elquza, {Emad -}",
year = "2011",
month = "9",
doi = "10.1097/MJT.0b013e3181cec222",
language = "English (US)",
volume = "18",
journal = "American Journal of Therapeutics",
issn = "1075-2765",
publisher = "Lippincott Williams and Wilkins",
number = "5",

}

TY - JOUR

T1 - Syndrome of inappropriate antidiuretic hormone secretion caused by high-dose bolus interleukin-2 therapy for metastatic melanoma

AU - Green, Myke R.

AU - Woolery, Joseph E.

AU - Elquza, Emad -

PY - 2011/9

Y1 - 2011/9

N2 - Melanoma is a relatively common cancer and is often associated with a dire prognosis once diagnosed as metastatic. Immunomodulatory therapy with high-dose bolus interleukin-2 may provide durable responses, albeit in a small subset of those afflicted with metastatic melanoma. High-dose interleukin-2 is well-known to cause substantial toxicities, both acute and delayed. We report on a single case of syndrome of inappropriate antidiuretic hormone secretion in a patient with metastatic melanoma with metastases to the lung and liver which was associated with high-dose bolus interleukin-2 therapy.

AB - Melanoma is a relatively common cancer and is often associated with a dire prognosis once diagnosed as metastatic. Immunomodulatory therapy with high-dose bolus interleukin-2 may provide durable responses, albeit in a small subset of those afflicted with metastatic melanoma. High-dose interleukin-2 is well-known to cause substantial toxicities, both acute and delayed. We report on a single case of syndrome of inappropriate antidiuretic hormone secretion in a patient with metastatic melanoma with metastases to the lung and liver which was associated with high-dose bolus interleukin-2 therapy.

KW - interleukin-2

KW - melanoma

KW - SIADH

KW - syndrome of inappropriate antidiuretic hormone

UR - http://www.scopus.com/inward/record.url?scp=80052739105&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80052739105&partnerID=8YFLogxK

U2 - 10.1097/MJT.0b013e3181cec222

DO - 10.1097/MJT.0b013e3181cec222

M3 - Article

VL - 18

JO - American Journal of Therapeutics

JF - American Journal of Therapeutics

SN - 1075-2765

IS - 5

ER -